# SDR UPS00433821

- Difficulty date: October 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 4476
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT SIGN OVER ESCAPE SLIDE DOOR INOP.  REMOVED AND REPLACED EMERGENCY LIGHT POWER PACK PER MM 33-51-04.  OPS CHECK GOOD.
